# SDR TC8A98087

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO MAIN RIGHT GEAR DOWN INDICATION UNTIL CYCLING GEAR TWICE.  FOUND RIGHT GEAR DOWN SWITCH CANNON PLUG LOOSE.  SECURED, OPS CHECKS GOOD IAW 32-60-0.
